Discussions that mention tylenol

Addiction & Recovery board


Hello mariecan,

Nice to meet you :) First of all, you really should be tapering, instead of just stopping the meds altogether. I can understand why you don't want your life to revolve around pain meds, believe me, I get it. BUT, your body is used to those doses, each and every day, so tapering would make it alot easier on you.

Should you decide to just grin and bear it, day 3 and 4 are typically the worst, so you've got a ways to go. There is a thread at the top of the board "Sample Home Detox" which has some really useful suggestions. If you can't sleep, try NyQuil or Benedryl, and use tylenol or advil for the pain. The restless legs syndrome is going to happen regardless, but you can try a hot bath (even 3 or 4 each day) to calm down your legs.

Does your doctor know you've decided to quit cold turkey? In my opinion, you should tell your doctor and perhaps consider a taper - you can do a fast taper (a couple weeks total), which will be alot easier on your body.

Whatever you decide, we're here for you - and hopefully we'll answer all your questions :)

Hugs,
emsmom